MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. CLAVE PLUMSET SOL 150X60 1'S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. CLAVE PLUMSET SOL 150X60 1'S; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1194802
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.
 
Event or Problem Description
The event involves a plum set that the infusion set needle has a yellow foreign body.No additional information was provided.

Brand Name
CLAVE PLUMSET SOL 150X60 1'S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key10118936
Report Number9615050-2020-00082
Device Sequence Number11203155
Product Code FPA
UDI-Device Identifier10887787005179
UDI-Public(01)10887787005179(17)210901(10)936815H
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K171489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model Number1194802
Device Catalogue Number119480402
Device Lot Number936815H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1